# SDR DHL200180244C

- Difficulty date: November 23, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND LT WING L/E DENTED 2 INCH AT STA XFS 277.  CUT OUT DAMAGED AREA PER SRM 57-2-1.FABRICATED FILLER AND DOUBLER PER SRM 57-2-1.CLEANED ,TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED FILLER AND DOUBLER PER SRM 57-2-1.
